Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FightingSmile64

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About FightingSmile64

  • Rank
    New Member
  1. I have been on Accutane since December and have roughly less than 2 months remaining!! At this present moment my face is really smooth and pimples are basically non existent. The only time I had a outbreak was due to stress during exam period, other than that its really working well. So you may be thinking awesome, however all over my cheeks I have bright and some darish brown spots that signify inflammation etc and is driving me crazy. It makes me look like I still have acne but I don't, al
  2. So I have taken Accutane for 1 and a half months and have noticed a drop of 5 kilograms already. I have also seen a significant decrease in my appetite which could result in me losing wait. I am 17, male and just 5 foot 11 at 180.5cm. The thing is I think its going to indirectly inhibit me from growing to my full potential as I am barely eating enough to make my body function and work probably, let alone allowing me to have another growth spurt which will require food. Thoughts?
  3. Hey guys 17 years old here and suffer from moderate acne enough to warrant me with the drug, Accutane. I am on 20mg a day for around 1 month and a half where I am seeing the results dwindle now. My biggest improvement was my forehead, 1-2 weeks after I took the drug 5-6 fresh white heads each day for around 1 week were popping up. Presently they have stopped thankfully but the scares remain. My only other improvement is the top half of my nose. I used to have black heads on either side b
×